# SDR GLBA2016122000627

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 45,279 hours, 46,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE LEFT EMERGENCY LIGHT AT LT PACK PANEL WIRE BROKEN. MAINTENANCE REPAIRED WIRES FOR LT EMERGENCY LIGHT AT LT PACK PANEL IAW AIM 14.3.1, OPS CHECK GOOD.
